# SDR AALA202112034268

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 23,027 hours, 6,756 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR EMERGENCY DAMPER FOUND TO BE AT BOTTOM OF YELLOW BAND. SERVICED 3L EMERGENCY DOOR DAMPER TO TOP OF GREEN BAND PER AMM 52-22-00 JOB CARD 26L80052003.
